MathSciNet Relay Station
MathSciNet bibliographic data
MR1953568 16U60 (16S34)
Olivieri, Aurora; del Río, Ángel Bicyclic units of $\Bbb ZS_n$. Proc. Amer. Math. Soc. 131 (2003), no. 6, 1649–1653.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement